MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE COMMAND 14 GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE COMMAND 14 GUIDE WIRE
Model Number 2078172
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the ht command 14 guidewire was removed from the package, a chip in the teflon was noted.It was thought that the teflon coating was chipped prior to removal of the device from the packaging.Therefore, the guidewire was not used in the patient anatomy.There was no patient involvement and no clinically significant delay in the procedure.The procedure was successfully completed with another ht command 14 guidewire.No additional information was provided.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported peeled/delaminated tip was unable to be confirmed; however, it is possible that the noted polymer damage was the issue the account was referring to.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation was unable to determine a conclusive cause for the reported peeled / delaminated tip.Factors that may contribute to a peeled or damaged tip after unpackaging include, but are not limited to, damage incurred during manufacturing, damage during shipping, and/or inadvertent mishandling during unpackaging.In this case, based on the information provided and the condition of the returned device, it is unknown what may have caused the reported peeled or damaged tip.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
HI-TORQUE COMMAND 14 GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15491620
Report Number2024168-2022-10029
Device Sequence Number19312607
Product Code DQX
UDI-Device Identifier08717648176654
UDI-Public08717648176654
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number2078172
Device Catalogue Number2078172
Device Lot Number2031071
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date02/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown